Sorry another question but this is what happens when you are on vacation and sitting in the house by yourself.
I had b2b iuis on 11/23 and 11/24 with a trigger shot on 11/22. I haven’t really felt like myself in the past few days and I attributed to the ovidrel and clomid but this one I don’t think I can pass it off as a symptom of them. I feel as if I am getting my period. I am crampy, pressure, bloated, and feels like my insides are being pulled down. I am a worrier by nature and have looked and looked but have not found anything like this. Breasts are not sore but I am nauseous and queasy and it feels as if my stomach is burning. I know it could be a side effect from the meds or my cervix could be inflamed because it did bleed after both procedures but someone please tell me is it possible to be feeling period cramps or have period come on early. My period is due on 12/7-12/10 (it fluctuates).